## **Roundtable Session Sample Run of Show**

Sample is for a 12:30 p.m.

Time	PRE-MEETING
12:10 p.m.	Zoom link becomes available in the Virtual Meeting Platform
12.10 μ	200111 IIIIN Decomes available iii the virtual Meeting Flationiii
	Presenters & moderator will rename themselves in Zoom indicating their role and their name
	(speaker: John Doe; moderator: Jane Smith). Presenters & moderators will test mics and
	webcams. Carefully read the guidelines for roundtable <u>moderators</u> and <u>presenters</u> to make
	sure you understand the session.
	Confex Staff enters the Zoom room and starts to create the breakout rooms. Rooms should
	be titled using a number and the presenter's name (i.e. RT1 – Smith). A list of presenters will
	be provided for each session. However, only create a breakout room if the presenter is in the
	session. Tech should make the moderator a Zoom co-host so they can assist with breakout
	rooms.
	INTRO SLIDE
12:25 p.m.	Moderator: If moderator has a session title slide they can share their screen (Session starting
<b>F</b>	soon).
	General chatting should stop, but moderator can let audience know how many minutes are
	left (i.e. Thanks for joining us. We will be starting in 2 minutes)
	INTRODUCTION
12,20 m m	Moderator will:
12:30 p.m.	
	Welcome attendees to the session
	Give a brief overview of how the roundtables will work. Remind attendees and
	presenters that they can select their own breakout room.
	Introduce session topic/title
	Introduce each presenter by name and affiliation
	Remind presenters to keep their presentations to 10 min.
	Once introduction is complete inform the Confex Tech to open the breakout rooms.
	If a moderator does not show. The presenters should introduce themselves and when done,
	inform the tech to open the breakout rooms.
12:35 p.m.	Confex Tech will open the breakout rooms on moderator's instruction. Attendees and
	presenters will move to breakout rooms on their own.
	During this time some attendees may need help moving to breakout rooms. Confex Tech and
	Moderator should assist attendees.
42.404070	BREAKOUT PRESENTATIONS – ROUND 1
12:40 – 12:50 p.m.	Presenters will welcome attendees to the breakout and begin their presentation
	(presentations should be 10 min.). They will do this by sharing their screen to display their
	PowerPoint.
	Moderator will stay in the main room to answer questions from presenters and attendees
	who are confused.
	Q&A – ROUND 1
12:50 – 1:05 p.m.	Presenters will finish their presentation and stop sharing their screens. Presenter will open
	the discussion for 15 minute of Q&A.
•	

	Audience Q&A – can be submitted through the chat box or asked verbally if audience is small (attendees would need to unmute their mics to ask questions verbally).
1:00 p.m.	Confex Tech to send reminder to all breakouts that Q&A should be wrapping up in 5 minutes.
1:05 p.m.	<b>Confex Tech</b> will End the breakout sessions and bring everyone back to the main room to begin the next round of breakouts.
1:05 p.m.	Moderator: As soon as all the breakouts are closed. Remind attendees that they now have the option to move to a different breakout room. Inform the Confex Tech to open the breakout rooms.
	Confex Tech will reopen the breakout rooms
	BREAKOUT PRESENTATIONS – ROUND 2
1:10 – 1:20 p.m.	<b>Presenters</b> will welcome attendees to the breakout and begin their presentation (presentations should be 10 min.)
	<b>Presenters</b> will "share" screen to display their PowerPoint presentations and present their findings
	<b>Moderator</b> will stay in the main room to answer questions from presenters and attendees who are confused. Carefully read the guidelines for roundtable <u>moderators</u> and <u>presenters</u> to make sure you understand the session.
	Q&A – ROUND 2
1:20 – 1:35 p.m.	<b>Presenters</b> will finish their presentation and stop sharing their screens. Presenter will open the discussion for Q&A.
	Audience Q&A – can be submitted through the chat box or asked verbally if audience is small (attendees would need to unmute their mics to ask questions verbally).
1:30 p.m.	Confex Tech to send reminder to all breakouts that Q&A should be wrapping up in 5 minutes
1:35 p.m.	Confex Tech will: End the breakout sessions and bring everyone back to the main room to end the event.